# SDR USAA051302

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 37,753 hours, 37,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: US22477LF
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED STA 324 RBL 58 UPPER CAP.  FAB FLOORBEAM UPPER CAP AND SPLICE ANGLES PER SRM 53-00-51, 51-40-02, 51-20-01, 51-70-12, EA 96967, DEFECT SIZE: 4"L BY 3"W BY 0.025"D.
